# SDR SIMA20140821012

- Difficulty date: August 21, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 24,584 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT FLOOR SUPPORT ONE AREA OF CORROSION.  BLENDED LAVATORY RT FLOOR SUPPORT ONE AREA OF CORROSION ACCEPTED AS IS IAW ERS-EM-5300-702.  SEE WIPS & TASK FOR ADDITIONAL INFORMATION.
